# SDR GTIA9800052

- Difficulty date: May 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47604
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD SECTION OF EMERGENCY FLOOR LIGHTING (EXIT) INOPERATIVE.  REMOVED AND REPLACED FORWARD SECTION OF FLOOR LIGHT IAW MM 33-50-00, PERFORMED OPERATIONAL CHECK ON SYSTEM, NO DEFECTS NOTED.  (M)
